# SDR CALA2013062500451

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 45,143 hours, 15,943 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Loose
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT REAR DOOR FAILED TO SEAL.  OVERWEIGHT LANDING 163,000LBS FOUND DOOR NOT FULLY SEATED.  LUBRICATED AND CYCLED DOOR AND ALL CHECKS GOOD. SEE LOG 7574556 FOR OVERWEIGHT LANDING INSPECTION .
